Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Quantum and the Baum-Connes conjecture

Volume 98 / 2012

Christian Voigt Banach Center Publications 98 (2012), 417-432 MSC: 20G42, 46L80. DOI: 10.4064/bc98-0-17

Abstract

We review the formulation and proof of the Baum-Connes conjecture for the dual of the quantum group SU_q(2) of Woronowicz. As an illustration of this result we determine the K -groups of quantum automorphism groups of simple matrix algebras.

Authors

  • Christian VoigtSchool of Mathematics and Statistics
    University of Glasgow
    University Gardens
    Glasgow G12 8QW, United Kingdom
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image